Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20628
Title: On the structure of spectra of periodic elliptic operators
Authors: Kuchment, P
Levendorskiî, S
First Published: 2002
Citation: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2002, 354 (2), pp. 537-569
DOI Link: 10.1090/S0002-9947-01-02878-1
ISSN: 0002-9947
Links: http://hdl.handle.net/2381/20628
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.